Feeling really rough can anyone help! please

I have Hashis, and have been on trial decrease in medication because of my symptoms which Is Anxiety, Insomnia, brain fog, muscle ache, and had read possible that I was overmedicated so went to Dr and he agreed,was poss and so decreased from 100mg to 75mg. on 21 feb, and I feel awful still, have same symptoms as before but sleep is worse and tiredness is really bad, also tingling in face on and off, and aching feet. ulcers in back of throat. Dont know what to do cause my Dr just seems to ask me what I want to do he doesnt really know much about it I dint think. I had vit d blood test and bone profile done last week so awaiting them. Problem is Ive been on esa off sick for two years and just came off afew weeks ago cause I want to go back to work, and looking for work now , but I am really worried wont be physically abl as I am so tired, cant get words out and concentrate, I was hoping to feel better by now.

Can anyone advice me on what I can do or try, has anyone had same symptokms/? please help.

Thankyou

Corinne

14 Replies

oldestnewest
  • Also have lower dull back ache on and off where I think adrenals are, according to diagram seen in book I have on adrenals anThyroid from library. So not sure if linked as not all the time.

    C

  • Have you had your B12 tested? (tingling and mouth ulcers??) and irons ferritin, folate too. J :D

  • Havent had b12,ferritin or folate done recently last time wassept 2012

    follate 13.1 93-200) FERRITIN 53 (25-300) B12 422 9(180-800)

    ;)

  • Hi Make sure you have been tested at least for TSH, T4 and Free T3, you may need T4 ( Levo) and t3 on a script.Have your results with ranges, I ,like lots of people need my FT3 near the top of range.Also Vit D,( hormonal) calcium test if low before treatment, as corrected calcium must always be in range. Then glucose, B12 and Foliates, autoimmune and hormonal and Ferritin/iron, common for all these to be "out".If you see an endo, these hould have been done on first visit.

    Best wishes,

    Jackie

  • Hi Jackie,

    Last test done jan 2013

    TSH 0.06 (0.4-4.0) FT4 19.6 (12-22)

    My GP surgery dont test free T3 or T3, and I cant afford to go private.

    I dont know the difference between hormonal calcium, and correctd calcium tests if they test for both.

    My GP said to me they dont normaly test again for antibodies after the first time, cause they know it will be high. cause I have autoimunne thyroidtus (Hashis).

    Thanks J

    Corinne :)

  • You don't say what your last thyroid tests indicated but I know I had the worst anxiety when I was unmedicated. All your symptoms could indicate undermedication. Was there reason to believe you were overmedicated or was it a guess because anxiety, sleeplessness are usually thought to be hyper symptoms?

    I feel for you. Sounds awful. There are lots of people here who should be able to steer you in the right direction.

  • Hi puncturedbicycle, (lol cool name! )

    Yeh I thought my symptoms might be relating to over mediction, and Dr agreed could be as had been on same doseage for years and my symptoms have been going on for same time, and it was just dissmissed when I questioned dosage several times during the ttime id been on that doseage, that my symptoms were due to somthing else, and also had operation on thyroid and parathyroid s last summer, so took a while for thyroid to settle after that.

    Thanks for reply

    x :)

  • Since your GP is willing, perhaps you should go back to your original dose and then raise it. Most of those symptoms seem low-thyroid related. I think the anxiety may have made you feel under dosed but it may have been a cry for an increase. When I feel overdosed, it's a feeling of too much air and tightness around my chest.

  • Hi Heloise,

    My Tsh is quite suppressed 0.06 (0.4-4.0) leading Dr to believe I was over medicated. So that was why meds were reduced. I dont get any of the symptoms you have mentioned, they sound horrible, I hope you are feeling better now.:)

    Thanks for your reply

    :)

  • My TSH is 0.01 and I am well. In fact your can even have a suppressed TSH if it makes you feel better. This is an extract of an archived site and some of the links within may not work.

    TSH levels don’t significantly correlate day-to-day[1] or week-to-week.[2] One research group measured the TSH and free T3 and free T4 levels of ten normal young men.[3] When they measured the levels every 30 minutes for 24 hours, they found that the hormone levels were lower during the day and higher at night. During the day, the free T3 was 15% lower, the free T4 was 7% lower, and the TSH was 140% lower. When the researchers measured the hormone levels every five minutes for six to seven hours (7 PM-to-11 PM), the levels varied every thirty minutes. The TSH level varied 13%, the free T3 15%, and the free T4 11%.

    web.archive.org/web/2010103...

    If you email louise.warvill@thyroiduk.org and ask for a copy of the Pulse online article by Dr Toft - read and maybe you could give your GP a copy to see if he can help you.

  • Hi Shaws,

    Thanks for your reply, I didnt know that you could feel ok on a really low TSH

    I thought it meant that the meds werent right! and the fluctuation in % for TSH/T4 T3 is really interesting, I must admit I dont know an awful lot about levels other than what Ive read in a few books.

    Thanks for the link it would be really helpful to look at this!

    Much appreciated

    x

    Corinne

  • If you don't have those symptoms, I would see that as evidence of being under medicated then.

  • I agree that you could be under-medicated, as your FT4 is not at the top of the range, and some people need it to be at the top or above to feel well.

    However, I tried this and it did not suit me. I have really benefitted from the additon of some t3 in the form of NDT (Armour). It may be that you would feel better with a reduction in T4 and the addition of some T3 xxx

  • Hi thanks all,

    Its good to get some other points of view, I will speak to GP and look at the link Shaws suggested and hopefuly will find a doseage that will suit me. Unfortunetly my GPsurgery doesnt offer T3, so if I do need this it could be a problem.

    However I will try the T4 doseage first, and hopefuly it will help.

    Thanks again

    x

    Corinne

You may also like...